| Model Number |
623-10-36G |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that the patient's right hip was revised due to dislocation of the head from the liner.Head and liner were revised to another head, mdm metal liner, and adm/ mdm poly insert.Rep provided primary usage and may be able to confirm the date of revision and provide revision usage.Otherwise, rep confirmed that no further information will be released by the hospital or surgeon.